# SDR SWIA200718101

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 6,315 hours, 4,164 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Shorted
- Location: Chart Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS AND FIRST OFFICERS CHART LIGHTS ARE INOP.  FOUND CHART HOLDER WIRING TO BE SHORTING TO TERMINAL BLOCK ON LIGHT STRIP DUE TO LOOSE HARDWARE.  SECURED LOOSE HARDWARE ON CAPTAINS AND FIRST OFFICERS CHART LIGHTS.  OPS CHECK GOOD.
